A remark on (p, q)-absolutely summing operators in $l^p$-spaces
Colloquium Mathematicum, Tome 46 (1982) no. 2, pp. 275-277
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_46_2_275_277,
author = {Ron C. Blei},
title = {A remark on (p, q)-absolutely summing operators in $l^p$-spaces},
journal = {Colloquium Mathematicum},
pages = {275--277},
year = {1982},
volume = {46},
number = {2},
doi = {10.4064/cm-46-2-275-277},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-46-2-275-277/}
}
TY - JOUR AU - Ron C. Blei TI - A remark on (p, q)-absolutely summing operators in $l^p$-spaces JO - Colloquium Mathematicum PY - 1982 SP - 275 EP - 277 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-46-2-275-277/ DO - 10.4064/cm-46-2-275-277 LA - en ID - 10_4064_cm_46_2_275_277 ER -
Ron C. Blei. A remark on (p, q)-absolutely summing operators in $l^p$-spaces. Colloquium Mathematicum, Tome 46 (1982) no. 2, pp. 275-277. doi: 10.4064/cm-46-2-275-277
Cité par Sources :